# SDR C2XA07TY062

- Difficulty date: October 26, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145LR
- Aircraft serial: 145123
- Aircraft time: 20,525 hours, 15,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PROX LIGHT INOP.  RERACKED EMERGENCY LIGHT BATTERY NR 2 & 3 IAW EMB 145 SWPM 20-21-00, OPS CHECK GOOD.
